Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
18(2) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/2011

Title: <研究ノート>クールノー的寡占産業の解の安定性について
Other Titles: <Note>A Note on the Stability of Cournot Oligopoly Solution
Authors: 宮本, 勝浩
Author's alias: Miyamoto, Katsuhiro
Issue Date: 1-Mar-1973
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1973, 18(2), p.88-75
URI: http://hdl.handle.net/10466/2011
Appears in Collections:18(2)

Files in This Item:

File Description SizeFormat
KJ00000331476.pdf403.36 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.